# SDR CA031016002

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 6,669 hours
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: ADNE5323
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON GEAR RETRACTION ON OUR BEECH 58, A BANG WAS HEARD AND FLIGHT CREW NOTICED THE NOSE GEAR PARTIALLY RETRACTED. AIRCRAFT LANDED AND NOSE GEAR COLLAPSED. DAM AGE TO AIRCRAFT WAS THE FOLLOWING: LT AND RT PROPELLERS BENT,  NOSE GEAR DOORS DAMAGED, HEATER EXHAUST STACK DAMAGED, PITOT TUBE DAMAGED.  AFTER JACKING AIRCRAFT WE FOUND THE FORWARD ROD END ON THE RETRACT ARM TO HAVE BROKEN AROUND THE BEARING HOUSING  ROD END PART NUMBER ADNE5-323.  AIRCRAFT TOTAL TIME:7064.0  BEARING DOES NOT APPEAR TO HAVE SEIZED AS IT IS STILL FREE ON THE ATTACHING BOLT.
